# SDR UHLA2015040200327

- Difficulty date: April 2, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Damaged
- Location: Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ON THE LT WING, THE OTBD FLAP ROLLER ATTACHMENT ON THE RIB INBD SIDE WAS FOUND TO BE DAMAGED.  THE FLAP ROLLER ATTACHMENT WAS REPAIRED IAW ETD 2015-145-031617.
